MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD POSIFLUSH; SALINE, VASCULAR ACCESS FLUSH

BECTON DICKINSON, S.A. BD POSIFLUSH; SALINE, VASCULAR ACCESS FLUSH
Catalog Number 306546
Medical Device Problem Code Material Discolored (1170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G.4.Applicable 510k numbers are k003553;k141311;k250884 h.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd syringe 10ml reg pr saline 10ml fill had discoloration.The following information was provided by the initial reporter: material # 306546 batch # 5295643, 5288002 verbatim: rcc received a complaint via email.Email(s) attached.Customer states they found some 10ml bd flush syringes that appear cloudy.Unknown total number of quantity.More than 1 for sure.Additional information provided: please clarify what is cloudy.- the saline solution? yes? - the syringe/molded parts? yes.

Brand Name
BD POSIFLUSH
Common Device Name
SALINE, VASCULAR ACCESS FLUSH
Manufacturer (Section D)
BECTON DICKINSON, S.A.
cr mequinenza
s/n
fraga, huesca 22520
SP  22520
Manufacturer (Section G)
BECTON DICKINSON, S.A.
cr mequinenza
s/n
fraga, huesca 22520
SP   22520
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24652671
Report Number3002682307-2026-00026
Device Sequence Number14979730
Product Code NGT
UDI-Device Identifier00382903065462
UDI-Public(01)00382903065462(17)280930(10)5295643
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
SEE H.11
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number306546
Device Lot Number5295643
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by Manufacturer05/27/2026
Initial Report FDA Received Date03/20/2026
Supplement Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown